# SDR SWAA2013090919963

- Difficulty date: August 25, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: 6549509
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FLAP TRACK FWD FAIRING EDGE CAP CRACKED.  R&R CAP IAW DWG.
